# SDR 7SSA2015102801

- Difficulty date: June 4, 2015
- Submitted: October 28, 2015
- Operation: General aviation
- Aircraft: N446CC
- Make and model: Hawbee 4000
- Aircraft serial: RC64
- Aircraft time: 750 hours, 544 cycles
- Engine: Pwc PW308A
- Engine time: 750 hours, 544 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Cocked
- Part time: 750 hours, 544 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS ON ITS 2ND LEG OF THE DAY ENROUTE. THE LANDING GEAR DID NOT DEPLOY WHEN SELECTED GEAR DOWN. DURING INVESTIGATION IT WAS DETERMINED THE RADOME HAD MOVED AFT ALLOWING THE AFT PORTION TO COVER THE FRONT LIP OF THE NOSE LANDING GEAR DOORS PREVENTING THEM FROM OPENING.  THE STOPS ON THE RADOME WERE ADJUSTED INCORRECTLY.
